# SDR FDEA201803060604

- Difficulty date: March 6, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 96,476 hours, 40,616 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Float
- Condition: Inoperative
- Location: Nr 3 Tip Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 TANK PUMPS OFF, NR 3 TANK TIP TRAPPED FUEL, 5800 LBS IN TIP TANK IS UNUSABLE.  NR 3 TANK FUEL QTY LOW.   7600 - 7200 - 7800 TIP TANK AMBER. COMPLIED WITH PRELIMINARY INSPECTION AS REQUIRED. NO DISCREPANCIES NOTED.  REMOVED AND REPLACED THE RT OTBD FUEL FLOAT SWITCH IAW AMM 28-43-01-2, REV 19.  OPS  & LEAK CHECKED GOOD.
